# SDR SWIA202054002

- Difficulty date: October 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT FRAME AT FS 939.00 HAS CORROSION ON LOWER CENTER ANGLE LOWER SIDE.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED AFT WING TO FUSELAGE FAIRING SUPPORT FRAME LOWER CENTER ANGLE P/N: SH670-39189-1, REF CRJ-700 SRM BOMBARDIER DWG AND BOMBARDIER DWG.
